# SDR GTIA2015081401620

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 33,564 hours, 15,744 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: No Test
- Location: Seat 1ac
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER OXYGEN MASK DROP CHECK.  SEATS 1AC OXYGEN MASKS FAILED TO DROP.  R & R SEAT 1AC EMERGENCY OXYGEN CONTAINER IAW AMM 35-21-41.  OPS CHECK GOOD.
